# SDR CALA2025071106459

- Difficulty date: July 3, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 68,208 hours, 30,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/W HATCH AFT FRAME SEGMENT IS CRACKED.  REMOVED AND REPLACED 1EA FRAME DEGMENT (AFT) AT R/H O/W HATCH IAW SRM 51-42-11-001, SRM 51-72-11-911-001, AND SRM 51-75-12- 911-002.
